Einsiedler, Manfred 1 ; Lindenstrauss, Elon 2, 3
@article{10_1090_S1079_6762_03_00117_3,
author = {Einsiedler, Manfred and Lindenstrauss, Elon},
title = {Rigidity properties of {\ensuremath{\mathbb{Z}}^{\ensuremath{\mathbb{d}}}-actions} on tori and solenoids},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {99--110},
year = {2003},
volume = {09},
doi = {10.1090/S1079-6762-03-00117-3},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00117-3/}
}
TY - JOUR
AU - Einsiedler, Manfred
AU - Lindenstrauss, Elon
TI - Rigidity properties of ℤ^{𝕕}-actions on tori and solenoids
JO - Electronic research announcements of the American Mathematical Society
PY - 2003
SP - 99
EP - 110
VL - 09
UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00117-3/
DO - 10.1090/S1079-6762-03-00117-3
ID - 10_1090_S1079_6762_03_00117_3
ER -
%0 Journal Article
%A Einsiedler, Manfred
%A Lindenstrauss, Elon
%T Rigidity properties of ℤ^{𝕕}-actions on tori and solenoids
%J Electronic research announcements of the American Mathematical Society
%D 2003
%P 99-110
%V 09
%U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00117-3/
%R 10.1090/S1079-6762-03-00117-3
%F 10_1090_S1079_6762_03_00117_3
Einsiedler, Manfred; Lindenstrauss, Elon. Rigidity properties of ℤ^{𝕕}-actions on tori and solenoids. Electronic research announcements of the American Mathematical Society, Tome 09 (2003), pp. 99-110. doi: 10.1090/S1079-6762-03-00117-3
[1] Multi-invariant sets on tori Trans. Amer. Math. Soc. 1983 509 532
[2] Multi-invariant sets on compact abelian groups Trans. Amer. Math. Soc. 1984 505 535
[3] A generalization of a result of R. Lyons about measures on [0,1) Israel J. Math. 1993 281 287
[4] Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation Math. Systems Theory 1967 1 49
[5] Nombres normaux, entropie, translations Israel J. Math. 1995 419 428
[6] Some ergodic properties of commuting diffeomorphisms Ergodic Theory Dynam. Systems 1993 73 100
[7] Measures on the circle invariant under multiplication by a nonlacunary subsemigroup of the integers Israel J. Math. 1992 211 240
[8] , Invariant measures for actions of higher rank abelian groups 2001 593 637
[9] , , Rigidity of measurable structure for ℤ^{𝕕}-actions by automorphisms of a torus Comment. Math. Helv. 2002 718 745
[10] , Invariant measures for higher-rank hyperbolic abelian actions Ergodic Theory Dynam. Systems 1996 751 778
[11] , Corrections to: “Invariant measures for higher-rank hyperbolic abelian actions” [Ergodic Theory Dynam. Systems 16 (1996), no. 4, 751–778 Ergodic Theory Dynam. Systems 1998 503 507
[12] , The metric entropy of diffeomorphisms. I. Characterization of measures satisfying Pesin’s entropy formula Ann. of Math. (2) 1985 509 539
[13] , The metric entropy of diffeomorphisms. I. Characterization of measures satisfying Pesin’s entropy formula Ann. of Math. (2) 1985 509 539
[14] 𝑝-adic foliation and equidistribution Israel J. Math. 2001 29 42
[15] , , Entropy of convolutions on the circle Ann. of Math. (2) 1999 871 904
[16] On measures simultaneously 2- and 3-invariant Israel J. Math. 1988 219 224
[17] , On the existence of a measure invariant under a transformation Ann. of Math. (2) 1939 560 566
[18] Ă—2 and Ă—3 invariant measures and entropy Ergodic Theory Dynam. Systems 1990 395 406
[19] Dynamical systems of algebraic origin 1995
Cité par Sources :